# SDR C77A20130505008

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Zone 100
- Part time: 15,753 hours, 8,964 cycles
- Component: Shock Strut
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACTION ACTUATOR INBD HAT BUSHING MIGRATED IN NLG FITTING.  REPLACED NLG RETRACT ACTUATOR FITTING INBD BUSHING IAW ED-LLI-10-0008 AND EO E17X-3200-007, REV IR.
